ISSN:
 2164-6066

eISSN:
 2164-6074

All Issues

Volume 5, 2018

Volume 4, 2017

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Dynamics & Games

April 2017 , Volume 4 , Issue 2

Select all articles

Export/Reference:

A simple family of solutions for forest games
Oliver Juarez-Romero, William Olvera-Lopez and Francisco Sanchez-Sanchez
2017, 4(2): 87-96 doi: 10.3934/jdg.2017006 +[Abstract](1045) +[HTML](4) +[PDF](310.9KB)
Dynamic modeling of nontargeted and targeted advertising strategies in an oligopoly
Chloe A. Fletcher and Jason S. Howell
2017, 4(2): 97-124 doi: 10.3934/jdg.2017007 +[Abstract](1225) +[HTML](2) +[PDF](923.0KB)
A continuous-time approach to online optimization
Joon Kwon and Panayotis Mertikopoulos
2017, 4(2): 125-148 doi: 10.3934/jdg.2017008 +[Abstract](1042) +[HTML](2) +[PDF](538.8KB)
Nash and social welfare impact in an international trade model
Filipe Martins, Alberto A. Pinto and Jorge Passamani Zubelli
2017, 4(2): 149-173 doi: 10.3934/jdg.2017009 +[Abstract](1463) +[HTML](1) +[PDF](457.8KB)
Trade and growth: A simple model with NOT-SO-Simple implications
Luis C. Corchon
2017, 4(2): 175-190 doi: 10.3934/jdg.2017010 +[Abstract](820) +[HTML](4) +[PDF](391.3KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]